MathSciNet Relay Station
MathSciNet bibliographic data
MR1148500 22E65 (58B25)
Natarajan, Loki; Rodríguez-Carrington, Enriqueta; Wolf, Joseph A. Differentiable structure for direct limit groups. Lett. Math. Phys. 23 (1991), no. 2, 99–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement